Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 6, 2007, 7:37 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 7:37 PM EDT (23:37 UTC)
- Expired
- May 6, 2007, 8:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 8:15 PM EDT | HAIL 0.75 | 3 Wsw Kendale Lakes, FL | NATIONAL HURRICANE CENTER EMPLOYEE REPORTED PENNY SIZED HAIL. |
| May 6, 8:15 PM EDT | HAIL 0.75 | 5 Sw Kendall, FL | NHC EMPLOYEE REPORTED PENNY SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Key West, FL (KEYW), launched 12:00Z, 11.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 062339 SVRMFL FLC011-086-070015- /O.NEW.KMFL.SV.W.0041.070506T2337Z-070507T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 737 PM EDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 815 PM EDT * AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM INTERSECTION U.S. 27 PINES BLVD TO INTERSECTION KROME AND KENDALL DRIVE...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF MIRAMAR TO 14 MILES NORTH OF HOMESTEAD...AND MOVING EAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... INTERSECTION U.S. 27 PINES BLVD PENNSUCO MIRAMAR PEMBROKE PINES SWEETWATER MICCOSUKEE RESORT GOULDS OTHER WESTERN MIAMI LOCATIONS SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2608 8051 2565 8065 2550 8038 2598 8023 $$ STRASSBERG
1 follow-up statement
000 WWUS52 KMFL 062354 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 753 PM EDT SUN MAY 6 2007 FLC011-086-070015- /O.CON.KMFL.SV.W.0041.000000T0000Z-070507T0015Z/ BROWARD FL-MIAMI-DADE FL- 753 PM EDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHEASTERN MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES... AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWEETWATER...OR ABOUT 7 MILES SOUTHWEST OF HIALEAH...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIRAMAR...CUTLER BAY...PEMBROKE PINES...HIALEAH GARDENS...SOUTHWEST RANCHES...WESTCHESTER...THE FALLS...KENDALL...MIAMI LAKES...VIRGINIA GARDENS...MIAMI SPRINGS...MIAMI INTERNATIONAL AIRPORT...MIAMI GARDENS...DOLPHINS STADIUM...OPA-LOCKA...AND CAROL CITY...INCLUDING KROME AVENUE AND THE FLORIDA TURNPIKE. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2608 8051 2565 8065 2550 8038 2598 8023 $$ STRASSBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 5:10 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 6, 5:10 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT SUN MAY 6 2007
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM EDT ALL ZONES...
...DANGEROUS MARINE CONDITIONS TO IMPACT THE AREA BEGINNING LATE TONIGHT...
.DISCUSSION...VERY BUSY DAY WITH SEVERE WEATHER CONCERNS AND A
SIGNIFICANT COASTAL IMPACT EVENT EXPECTED LATE TONIGHT.
A SEVERE TSTORM WATCH IS IN EFFECT FOR ALL OF MAINLAND SOUTH
FLORIDA AND THE ADJACENT WATERS UNTIL 8 PM EDT. STORMS ARE RAPIDLY
DEVELOPING ACROSS THE AREA...WITH ALREADY A FEW SEVERE THUNDERSTORMS
ISSUED. CONCERNED ABOUT THE PULSE CELLS DEVELOPING LOCALLY...BUT
EVEN MORE CONCERNING ABOUT THE CELLS FORMING WITHIN A LINE OVER
CENTRAL FLORIDA. NAM THIS MORNING SHOWED THIS CONSOLIDATING INTO
AN MCS AND IT LOOKS LIKE THIS MAY BE TAKING SHAPE. SO WE COULD BE
DEALING WITH A MORE WIDESPREAD HAIL/WIND THREAT DURING THE EVENING
HOURS...WITH EITHER AND MCS OR LINE MOVING ACROSS THE AREA. THIS
OF COURSE WILL BE WATCHED CLOSELY. THE SEVERE THREAT WILL SUBSIDE
OVERNIGHT AS THE COLD FRONT ASSOCIATED WITH A DEVELOPING LOW OFF
THE CAROLINA COAST MOVES ACROSS THE AREA. THIS WILL ALLOW THE
ATMOSPHERE TO STABILIZE...BUT WITH STILL SOME SHOWERS MOVING IN ON
AN INCREASING NE WIND FLOW...ESPECIALLY ALONG THE ATLANTIC COAST.
MONDAY WILL BE WINDY ALONG THE ATLANTIC COAST AND BREEZY
ELSEWHERE. KEPT WINDS JUST UNDER WIND ADVISORY LEVELS...BUT
EXPECTING GUSTS TO 30 MPH. MUCH DRIER AIR WILL MOVE INTO THE
AREA...DIMINISHING THE RAIN CHANCES...SO SIDED ALONG WITH THE
GFS/NAM CONSENSUS OF A DRY DAY TOMORROW. A SPOKE OF MOISTURE
ROTATES AROUND THE LOW AS THE LOW DRIFTS W-SW AND THIS COULD
INCREASE MOISTURE A BIT LOCALLY. THUS...ADDED ISOLATED SHOWERS TO
THE ATLANTIC COAST FOR MONDAY NIGHT AND TUESDAY.
BIGGEST CONCERNS (OUTSIDE THE SEVERE WX THREAT THIS EVENING) WILL
BE WITH THE MARINE/COASTAL FCST. PLEASE SEE MARINE DISCUSSION
BELOW FOR MORE DETAILS. DUE TO THE LARGE SWELL EXPECTED TO BUILD
INTO THE LOCAL ATLANTIC WATERS TOMORROW...WILL BE ISSUING A HIGH
SURF ADVISORY FOR THE PALM BEACH...BROWARD...AND MIAMI-DADE COAST
TO BE EFFECTIVE MONDAY AFTERNOON THROUGH TUESDAY EVENING. BREAKING
WAVES HIGHER THAN 10 FEET ARE EXPECTED. THIS WILL ALSO RESULT IN
BEACH EROSION AND VERY STRONG RIP CURRENTS.
&&
.AVIATION...THUNDERSTORMS CONTINUE TO DEVELOP. APPROACHES TO ALL
TERMINALS FROM THE INTERIOR WILL BE AFFECTED. A COLD FRONT WILL
MOVE INTO S FLA THIS EVENING BRINGING CEILINGS AROUND 3500 FT TO
THE E COAST TERMINALS WITH SOME SHOWERS.
&&
.MARINE...A VERY STRONG LOW WILL DEVELOP OFF THE CAROLINA COAST
TONIGHT. THIS LOW IS EXPECTED TO SLOWLY DRIFT W-SW NEXT FEW
DAYS...WITH HIGH WINDS (POSSIBLY TO HURRICANE FORCE) ON ITS BACK
SIDE THIS SETS UP A PERFECT FETCH FOR A LARGE SWELL EVENT FOR
THE LOCAL AREA. WAVEWATCH IS NOW SHOWING A 17 FT SWELL WITH A
PERIOD OF 13 SECONDS ACROSS THE PALM BEACH WATERS AND 15 FT DOWN
THROUGH THE MIAMI-DADE WATERS...PEAKING MONDAY NIGHT AND EARLY
TUESDAY. WILL NOT GO QUITE THIS HIGH AS THE LOW POSITION COULD
CHANGE THINGS...BUT CONFIDENCE IS HIGH ENOUGH TO DRAMATICALLY
INCREASE SWELL/WAVE HGTS THIS PACKAGE. WILL MAX SWELL HEIGHTS AT
13 FT PALM BEACH COAST...WITH 7-9 FT ACROSS THE BROWARD/DADE
WATERS. APPROPRIATE SMALL CRAFT ADVISORIES CONTINUE EFFECTIVE LATE
TONIGHT FOR ALL WATERS. GALE FORCE GUSTS LOOK LIKELY FOR A
TIME...ESPECIALLY TOWARDS DAWN...WITH NAM12 SHOWING NEAR 40 KT
WINDS AT 925MB. A HIGH SURF ADVISORY WILL BE ISSUED FOR THE
ATLANTIC COAST. DO NOT FORSEE COASTAL FLOODING SINCE WINDS LOOK TO
BE OFFSHORE DURING THE PEAK OF THE SWELL MONDAY NIGHT INTO
TUESDAY.
&&
.FIRE WEATHER...RHS ARE EXPECTED TO FALL TO NEAR 35 PERCENT
OVER THE NEXT FEW DAYS AS DRIER AIR MOVES IN BEHIND THE COLD FRONT
TONIGHT...BUT AT THIS TIME DURATION OF CRITICAL RHS IS NOT
EXPECTED TO BE LONG.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 70 78 61 79 / 50 10 20 20
FORT LAUDERDALE 70 79 64 80 / 50 10 20 20
MIAMI 69 79 63 80 / 50 10 20 20
NAPLES 66 84 60 80 / 30 10 - 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY FROM 2 PM MONDAY TO 8 PM EDT TUESDAY FOR
FLZ068-FLZ072-FLZ074.
AM...SMALL CRAFT ADVISORY FROM 5 AM TO 8 PM EDT MONDAY FOR AMZ630-
AMZ651-AMZ671.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 PM MONDAY TO 8 PM
EDT TUESDAY FOR AMZ650-AMZ651-AMZ670-AMZ671.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT MONDAY
FOR AMZ610-AMZ650-AMZ670.
GM...SMALL CRAFT ADVISORY FROM 5 AM TO 12 PM EDT MONDAY FOR GMZ656-
GMZ657-GMZ676.
&&
DISCUSSION/MARINE/FIRE WEATHER..57/DG
AVIATION...65/GSHazardous weather outlook, May 6, 3:04 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 304 PM EDT SUN MAY 6 2007 FLZ063-066>075-070100- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 304 PM EDT SUN MAY 6 2007 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM FOR ALL OF SOUTH FLORIDA... ...WINDS AND SEAS TO INCREASE TONIGHT OVER LOCAL WATERS... ...ROUGH SURF CONDITIONS EAST COAST MONDAY THROUGH WEDNESDAY... ...RIP CURRENTS EAST COAST BEACHES MONDAY THROUGH THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OVER MAINLAND SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. FREQUENT LIGHTNING STRIKES WITH GUSTY WINDS, HAIL AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED. THUNDERSTORMS WILL LIKELY LAST INTO THE EVENING HOURS AS A COLD FRONT MOVES SOUTH ACROSS THE REGION. TORNADOES: A TORNADO OR TWO MAY BE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON AND EVENING...ESPECIALLY ANY STORM THAT FORMS ALONG THE SEA BREEZES. HAIL: STRONG INSTABILITY WILL BE IN PLACE THIS AFTERNOON INTO THIS EVENING ACROSS THE REGION...AND THE STRONGEST THUNDERSTORMS MAY PRODUCE HAIL UP TO 2 INCHES IN DIAMETER THIS AFTERNOON AND EVENING. WIND: DUE TO RELATIVELY DRY AIR IN THE MID LEVELS OF THE ATMOSPHERE...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. IN ADDITION...A COLD FRONT WILL MOVE ACROSS THE LOCAL AREA TONIGHT. AS A RESULT...NORTHEASTERLY WINDS WILL INCREASE WITH FREQUENT GUSTS OVER 30 KNOTS AND SOME GUSTS TO 40 KNOTS. THIS THREAT WILL BEGIN JUST AFTER MIDNIGHT ACROSS LAKE OKEECHOBEE AND THE NORTHERN ATLANTIC WATERS...AND SPREAD SOUTH THROUGH THE REMAINDER OF THE ATLANTIC WATERS AND THE GULF WATERS BY MORNING. FLOODING: STEERING WINDS ALOFT, THOUGH A LITTLE STRONGER TODAY, WILL STILL ALLOW LOCALLY HEAVY RAINFALL AT A FEW LOCATIONS, RESULTING IN POSSIBLE PONDING OF WATER IN LOW LYING OR POORLY DRAINED AREAS. WAVES: STRONG SUSTAINED NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS OF 30 TO 40 KNOTS WILL INCREASE GULF STREAM SEAS TO 7 FEET OF HIGHER BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHEAST WINDS OF 20 TO 25 KNOTS MONDAY WILL INCREASE THE RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES OF SOUTH FLORIDA. MODERATE TO LARGE NORTHEAST SWELLS MOVING SOUTH THROUGH THE ATLANTIC WATERS WILL ALSO KEEP THE RISK OF RIP CURRENTS ELEVATED FOR THE ATLANTIC BEACHES TUESDAY THROUGH THURSDAY. THE SWELLS WILL ALSO INCREASE THE SEAS IN THE GULF STREAM TO 10 TO 13 FEET BY MONDAY NIGHT INTO TUESDAY, BEFORE SLOWLY SUBSIDING TO LESS THAN 7 FEET BY LATE THIS WEEK. NEARSHORE SEAS WILL ALSO BUILD TO 7 TO 10 FEET DURING THIS PERIOD...ESPECIALLY ALONG THE PALM BEACH COUNTY COAST. THE SWELLS WILL ALSO INCREASE THE ROUGHNESS OF THE SURF WITH POSSIBLE MINOR BEACH EROSION AT TIMES OF HIGH TIDE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED HAIL AND GUSTY WINDS OVER 50 MPH FROM THUNDERSTORMS THIS AFTERNOON AND EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, May 6, 3:57 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 357 PM EDT SUN MAY 6 2007 FLZ066-070-062100- HENDRY FL-EASTERN COLLIER FL- 357 PM EDT SUN MAY 6 2007 ...STRONG THUNDERSTORMS DEVELOPING OVER WESTERN INTERIOR AREAS OF SOUTH FLORIDA... AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF IMMOKALEE TO 12 MILES NORTH OF MONROE STATION...MOVING SOUTHEAST AT 20 TO 25 MPH. SOME LOCATIONS THAT COULD BE AFFECTED ARE HENDRY CORRECTION CENTER... IMMOKALEE...KERI...BIG CYPRESS NATIONAL PRESERVE...AND ROCK ISLAND. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. REMEMBER A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN FLORIDA. BAXTER
Special weather statement, May 6, 4:17 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 417 PM EDT SUN MAY 6 2007 FLZ067-068-062100- PALM BEACH WESTERN FL-PALM BEACH EASTERN FL- 417 PM EDT SUN MAY 6 2007 AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF NORTH PALM BEACH GENERAL AIRPORT...OR 13 MILES SOUTHEAST OF INDIANTOWN...MOVING SOUTH AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN FLORIDA. STRASSBERG
Special weather statement, May 6, 5:28 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 528 PM EDT SUN MAY 6 2007 FLZ063-062230- GLADES FL- 528 PM EDT SUN MAY 6 2007 ...STRONG THUNDERSTORMS MOVING SOUTH TOWARD NORTHERN GLADES COUNTY FROM SOUTH CENTRAL FLORIDA... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL FLORIDA MOVING SOUTHEAST AROUND 30 MPH. SOME LOCATIONS THAT COULD BE POSSIBLE ARE BRIGHTON AND BRIGHTON SEMINOLE INDIAN RESERVATION AREA. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS ON THESE STORMS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN FLORIDA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, May 6, 5:32 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 532 PM EDT SUN MAY 6 2007 FLZ067-062200- INLAND PALM BEACH COUNTY FL- 532 PM EDT SUN MAY 6 2007 AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PORT MAYACA...MOVING SOUTH AT 25 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN FLORIDA. KOB
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:15 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 37 min |
| May 6, 4:10 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 45 min |
| May 6, 4:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 45 min |
| May 6, 4:30 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 36 min |
| May 6, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 45 min |
| May 6, 5:32 PM EDT | Marine Weather Statement | MFL | 88 min | |
| May 6, 5:33 PM EDT | High Surf Advisory | MFL | Broward, Miami-Dade, Palm Beach | 62 hr |
| May 6, 5:38 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 67 min |
| May 6, 5:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| May 6, 5:45 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 30 min |
| May 6, 5:47 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 43 min |
| May 6, 6:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Glades, Hendry, Palm Beach | 61 min |
| May 6, 6:27 PM EDT | Tornado Warning | MFL | Palm Beach | 33 min |
| May 6, 6:27 PM EDT | Tornado Warning | MFL | Broward | 48 min |
| May 6, 6:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 6, 6:48 PM EDT | Tornado Warning | MFL | Hendry | 57 min |
| May 6, 6:58 PM EDT | Tornado Warning | MFL | Broward | 32 min |
| May 6, 7:22 PM EDT | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 53 min |
| May 6, 7:25 PM EDT | Tornado Warning | MFL | Miami-Dade | 35 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.